Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Polynomial maps and even dimensional spheres


Author: Francisco-Javier Turiel
Journal: Proc. Amer. Math. Soc. 135 (2007), 2665-2667
MSC (2000): Primary 55Q40; Secondary 57R19, 14P25
Published electronically: February 9, 2007
MathSciNet review: 2302590
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct, for every even dimensional sphere $ S^n$, $ n\geq 2$, and every odd integer $ k$, a homogeneous polynomial map $ f: S^{n}\to S^{n}$ of Brouwer degree $ k$ and algebraic degree $ 2\vert k\vert-1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55Q40, 57R19, 14P25

Retrieve articles in all journals with MSC (2000): 55Q40, 57R19, 14P25


Additional Information

Francisco-Javier Turiel
Affiliation: Geometría y Topología, Facultad de Ciencias, Campus de Teatinos, 29071 Málaga, Spain
Address at time of publication: Geometría y Topología, Facultad de Ciencias, Campus de Teatinos, 29071 Málaga, Spain
Email: turiel@agt.cie.uma.es

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08812-0
Received by editor(s): May 11, 2006
Published electronically: February 9, 2007
Additional Notes: The author thanks F. Gomez for pointing out to him this kind of problems
Communicated by: Paul Goerss
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.